The Lupus Forum banner

1 - 3 of 3 Posts

·
Registered
Joined
·
14 Posts
Discussion Starter #1
I stopped my Naprosyn Sunday, after taking 4 tablets daily for the past 2 years. The joint symptoms are very mild; but yesterday I started with a headache -- could that be related to stopping the naprosyn ???
 

·
Registered
Joined
·
642 Posts
Hi There,
Yes it certainly could. You might be better to cut down slowly rather than stop altogether.
Your surgery could advise you if it persists.
Good luck
 

·
Registered
Joined
·
14 Posts
Discussion Starter #3
thanks -- headache better

Am now 1 week off of the NSAID and the headache was quite annoying, like a hangover feeling, the last 2 days; today almost gone. I would have tapered off gradually, but have some protein and blood in urine and need a 24 hour urine test; want to do the urine test off of NSAID's for 2 weeks just in case the NSAID might be causing the renal issues.
 
1 - 3 of 3 Posts
Top